International Journal of Mathematics and Mathematical Sciences
Volume 28 (2001), Issue 5, Pages 285-292
On -precontinuous functions
Department of Mathematics, Yatsushiro College of Technology, Kumamoto, Yatsushiro 866-8501, Japan
Received 16 January 2001
Copyright © 2001 Takashi Noiri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We introduce a new class of functions called
-precontinuous functions which is contained in the class
of weakly precontinuous (or almost weakly continuous) functions
and contains the class of almost precontinuous functions. It is
shown that the -precontinuous image of a -closed space
is quasi -closed.